Malaria Tablets and Tinnitus

Discussion in 'Support' started by geg1992, Jan 28, 2015.

tinnitus forum
    1. geg1992
      English

      geg1992 Member

      Location:
      England
      Tinnitus Since:
      05/12/2014
      Cause of Tinnitus:
      Noise exposure + Antibiotics
      Hi all,

      Looking at going to west Africa to relax and get away from everything for a week.

      However, I'd need to take malaria tablets - malarone to be precise. I'm worried these will make it worse, maybe even permanently worse? As I read up malaria tablets can cause tinnitus on their own

      Anyone experienced using them?
       
    2. Matt01

      Matt01 Member

      Tinnitus Since:
      28/11/14
      Been to India several times for work and took them loads, as did a large number of people I worked with, probably close to a 100. Not a single reported case. I think these are pretty safe.
       
    3. geg1992
      English

      geg1992 Member

      Location:
      England
      Tinnitus Since:
      05/12/2014
      Cause of Tinnitus:
      Noise exposure + Antibiotics
      Was this malarone? I'm just worried about making it worse, not causing it really. Thanks!
       
    4. Matt01

      Matt01 Member

      Tinnitus Since:
      28/11/14
      Can't remember, but I think it might have been Malarone.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.